# SDR V0XD20171214002

- Difficulty date: December 14, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 11,973 hours, 10,122 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670340941
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280.00 CROSS BEAM LEFT HAND SIDE IS CRACKED.  CORRECTIVE ACTION: REMOVED AND REPLACED F.S. 280.00 CROSSBEAM(PN:CC670-34094-1) IAW CRJ 900 SRM 51-25-16, 51-40-11, 51-42-21, 51-42-13, 51-21-11, 51-42-06, 551-40-11, AND CRJ 900 AMM 20-70-00.
